Bernstein- and Markov-type inequalities

Kalmykov, Sergei, Nagy, Béla, Totik, Vilmos: Bernstein- and Markov-type inequalities.
SURVEYS IN APPROXIMATION THEORY, 9 (1). pp. 1-17. ISSN 1555-578X (2021)

[img]
Preview
Text
SATarXivupdate.pdf - Submitted Version

Download (318kB) | Preview
Item Type: Article
Journal or Publication Title: SURVEYS IN APPROXIMATION THEORY
Date: 2021
Volume: 9
Number: 1
Page Range: pp. 1-17
ISSN: 1555-578X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31955215
Date Deposited: 2021. Nov. 18. 13:44
Last Modified: 2021. Nov. 18. 13:44
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/22893

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year